Bluelight

Thread: Subuxone Withdrawal

Results 1 to 10 of 10
  1. Collapse Details
    Subuxone Withdrawal 
    #1
    16 yrs on pain meds.. 3 wks ago I had enough.. I started on 12mg Subs for first 2 days, then 8mg Subs for 4 days, then 6mg for 4 days, then 4mg to 2mg to 1mg my last 3 days.. I havnt had a dose in 38 hours and I?m experiencing slight withdrawals ie; diarrhea, chills, clammy hands and feet and anxiety.. Is this normal for only 3 weeks of Subs and how long will this last since I only took it for 3 weeks and tapered down to 1mg before jumping?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Senior Moderator
    Basic Drug Discussion
    T. Calderone's Avatar
    Join Date
    Aug 2010
    Posts
    8,490
    You were on pain meds for many years before the subs so I would say you're still adjusting to not having any opioids. I'm going to move this over to Sober Living where you can get more support. Welcome to Bluelight!
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Greenlighter E_murder813's Avatar
    Join Date
    Oct 2018
    Location
    Florida
    Posts
    20
    I was on Suboxone for 6 months. 16mg per day (which is a pretty high dose. I stepped myself down for 13 days... And once I did that I really didn't feel any bad effects besides my sleep was messed up. Now I was very lucky. Many people Tell me horror stories. I hope you are good by now?
    Reply With Quote
     

  4. Collapse Details
    Getting nervous 
    #4
    [QUOTE=E_murder813;14433377]I was on Suboxone for 6 months. 16mg per day (which is a pretty high dose. I stepped myself down for 13 days... And once I did that I really didn't feel any bad effects besides my sleep was messed up. Now I was very lucky. Many people Tell me horror stories. I hope you are good by now?[/ I'm pretty much in the same boat been on Suboxone for about 6 months 16 mg a day after a pretty heavy pill and heroin habit. I feel like I'm just waiting to have withdrawals anyways by being on Suboxone. I've been reading horror stories and it makes me want to start the jump now. Although it's only been 6 months and I feel as if the Suboxone is working for cravings and me running to the streets for dope. At a pretty confused point right now. Any advice on what I should do?
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Greenlighter E_murder813's Avatar
    Join Date
    Oct 2018
    Location
    Florida
    Posts
    20
    Do you still have Suboxone? If so.. this was my taper. 8-8-8-6-6-6-4-4-4-2-2-2-2. Like I said after that I didn't feel any bad withdrawal symptoms besides not being able to sleep... Which I combated with sleep medications. Bro trust me I was bracing for the worst withdrawal symptoms ever, I thought it was inevitable. They never came though. I wish the best for you.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Suboxone is specifically designed to be tapped down to .5 mg or less. The two mg strips are great for getting your dose really low before you jump. If you want to avoid a large portion of WD's try getting your dose lower then 1 mg. This will make the acute WD's and subsequent PAWS manageable.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Jun 2018
    Location
    Finland
    Posts
    89
    I dont get it.Why wont they sell Temgesic 0.2mg and Norspan 5mg patches all over world.With those its realy easy to taper to all most zero.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Thanks I'm in a physical rehab (had a stroke 1.5yrs ago never went to rehab to get stronger )right now at 14 mg I will start the taper when I'm close to getting out. Was just wondering if I was in for it or not! thanks for responding you guys are great.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Hey boss like they all said u been on pain meds for 16yrs, ain't no way a tapering off subs for a cpl weeks is going to be a quick fix. 4 relief I suggest these things. Vitamin-C - 1000mg, B-complex 100, multivitamin, 5-htp, Gaba, L-Tyrosine, hylands restful legs, melatonin for sleep & last but certainly not least KRATOM!!!! You can buy some online or your local smokeshop "I suggest buying online from www.happyhippoherbals.com... best of luck
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Hey Singod-

    How are you? Yes, you were on pain meds for a long time, so I think what you're experiencing is part for the course...and a God send.

    I was on pain meds for a long time, ended up using IV heroin (and had hella big habit) in conjunction with said prescribed meds and got locked up.

    To say all hell broke loose is an understatement. I ended up hallucinating, having seizures and all the other w/d symptoms very severely. And that all from opiates. No alcohol or benzos involved. If I have a drink twice a year, a few Sangria's in the summer - that's alot. I'm not opposed to benzos, I just rarely get them. Now, unfortunately, I'm not "allowed" to take them due to being on Subutex. I could use 15-30 per month for anxiety and sleeping. But that's the rule w my sub Dr.

    You're doing pretty good considering everything. I know any w/d symptoms suck.

    I hope you stop in to update us. 🙂❤️
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •